MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT M-HA HIP STEM C-TAPER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT M-HA HIP STEM C-TAPER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6041-0625
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported by stryker sale rep that the patient did rthr 2001 under doctor and came to doctor with a fractured proximal posterior femur and requested a revision.Surgery scheduled on (b)(6) 2024 however, stryker sale rep couldn't find any information and details of the used implants.Only during intra-op while implants were explanted we could confirmed it was stryker product.
 
Additional Manufacturer Narrative
An event regarding periprosthetic fracture involving an omnifit stem was reported.The event was not confirmed.Method & results: product evaluation and results: visual inspection of the returned device indicated damage consistent with explantation.There is nothing remarkable to note.Clinician review: no medical records were received for review with clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there has been no other similar event for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported by stryker sale rep that the patient did rthr 2001 under doctor and came to doctor with a fractured proximal posterior femur and requested a revision.Surgery scheduled on (b)(6) 2024 however stryker sale rep couldn't find any information and details of the used implants.Only during intra-op while implants were explanted we could confirmed it was stryker product.

Brand Name
OMNIFIT M-HA HIP STEM C-TAPER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arunabha mukherjee
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18716632
Report Number0002249697-2024-00241
Device Sequence Number5804814
Product Code LPH
UDI-Device Identifier07613153324027
UDI-Public07613153324027
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K920231
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2005
Device Catalogue Number6041-0625
Device Lot Number51703501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale